Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GregoryThor

Day 62 of accutane course. My skin shown no improvement and has gotten much worse

Ive been on accutane 60mg a day for the past two months. I started it with mild acne that was extremely persistent and i was tired of. Well its no longer mild. As i am writing this right now my skin is awful. I wish i could take a picture and show you my skin before i started compared to now. accutane has made my skin so much worse!!! and what's more, it seems as if there is no hope in sight. I can see another breakout forming on my face. I can see those painful red lumps or little blackheads which always wind up turning into big yellow zits. In addition i never had cysts before i started accutane but since ive been on it i have had over five all of which are going to scar. Im totally shocked and pissed off. I thought i was going to get clear. I was aware that you might get worse before you get better but this is ridiculous. Does accutane just not work for some people? Should i cut my losses and stop taking it? Thanks for any help. Im really not sure what to do right now.

I have been insulted no less than three times since I started accutane. Everyone has told me how much worse my skin is since i started. When i came back from winter break the first thing my roomate said after hello was "what happened to your face?" Good grief this accutane sucks.

I actually posted a little while ago about the same problem http://www.acne.org/messageboard/index.php...33entry874033

Share this post


Link to post
Share on other sites
Guest been13years

Don't be sad! I haven't been on Accutane but there are so many people with Accutane logs that say they didn't notice significant clearing till later on, and sometimes after stopping the drug. Please take a look at the Accutane logs in the Personal Regimen Logs section.

Good Luck

Share this post


Link to post
Share on other sites

Day 76/77 .. Skin is also extremely bad. Much worse than before.. It's unbelivable bad. The red marks seem redder, i get more pimples.. healing is visibly impaired.. It's all going to hell ;(

Share this post


Link to post
Share on other sites

hi honey

i had same type of acne and i broke out very bad from months 4-6 honestly i was so down. i became a bit of a recluse. but please try to think about the future. it will get better!! i'm nearing the end of a 1year course as my derm says i not responding as fast as i shud be to accutane.

so please dont lose hope as if people really care 4 u they will understand and be supportive. my family didnt understand my distress but my boyfriend was great. talk to someone even your derm if yourworried?? i phoned my derm and his nurse phoned me and reassured me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×